MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B2060-060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation of the 6x60mm armada 35 balloon dilatation catheter, air was leaking while pulling negative with the indeflator.There was no patient involvement.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The leak was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information provided, a conclusive cause for the reported leak could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10183984
Report Number2024168-2020-05239
Device Sequence Number14207502
Product Code LIT
UDI-Device Identifier08717648155277
UDI-Public08717648155277
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberB2060-060
Device Catalogue NumberB2060-060
Device Lot Number90718G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INDEFLATOR; INDEFLATOR